# SDR SWAA2016111409653

- Difficulty date: October 29, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854047U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM CORRODED AT L2 DOOR.  R&R CREASE BEAM IAW SRM AND DWG.
